×

zbMATH — the first resource for mathematics

Global hypoellipticity and Liouville numbers. (English) Zbl 0229.35023

MSC:
35H10 Hypoelliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Robert S. Strichartz, Invariant pseudo-differential operators on a Lie group, Ann. Scuola Norm. Sup. Pisa (3) 26 (1972), 587 – 611. · Zbl 0244.35071
[2] André Cerezo and François Rouvière, Solution élémentaire d’un opérateur différentiel linéaire invariant à gauche sur un groupe de Lie réel compact et sur un espace homogène réductif compact, Ann. Sci. École Norm. Sup. (4) 2 (1969), 561 – 581 (French). · Zbl 0191.43801
[3] L. Hörmander, Linear partial differential operators, Die Grundlehren der math. Wissenschaften, Band 116, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #4221. · Zbl 0108.09301
[4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960. MR 16, 673. · Zbl 0086.25803
[5] L. Schwartz, Théorie des distributions. Tomes I, II, Actualités Sci. Indust., nos. 1091, 1122, Hermann, Paris, 1950, 1951. MR 12, 31; 833. · Zbl 0037.07301
[6] Nolan R. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, No. 19. · Zbl 0265.22022
[7] C. S. Herz, Functions which are divergences, Amer. J. Math. 92 (1970), 641 – 656. · Zbl 0218.46037 · doi:10.2307/2373366 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.